# SDR 0602779884

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 60,702 hours, 51,771 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510006601
- Condition: Smoke
- Location: Galley
- Component part number: 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN FLIGHT ATTENDANT ATTEMPTED TO UTILIZE THE OVEN A THICK WHITE SMOKE DEVELOPED FROM THE ELECTRICAL WIRE CONNECTION AREA AT BACK WALL.  SMOKE SMELLED OF ELECTRICAL BURNING AND DID NOT EMANATE FROM BURNING SPILLAGE INSIDE THE OVEN.  AN INOPERATIVE OVEN FAN WAS CONFIRMED.  ELECTRICAL CONNECTIONS WERE FOUND TO BE FREE OF DEFECTS.  THE OVEN WAS REPLACED THE NEXT DAY AT MSP.  THE AIRCRAFT HAS RETURNED TO SERVICE.
